# SDR AALA202401299775

- Difficulty date: January 23, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N803AL
- Make and model: Boeing 787-8
- Aircraft serial: 40621
- Aircraft time: 32,822 hours, 4,345 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 869Z551011
- Condition: Delaminated
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATED MAIN CABIN FLOORBOARD PANEL AT ROWS 9C-12C. REPLACED FLOORBOARD PER DMC-B787-A-53-01-01-02A-520A-A.
